# SDR FDEA201412044059

- Difficulty date: December 4, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,027 hours, 24,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS LIGHTNING STRIKE OBSERVED ON THE LT FUSE SKIN & STILL SHOWS SIGNS OF BURNING. LOCATED 4 INCHES BELOW STRINGER 23 BS 666.  PREVIOUS LIGHTNING STRIKE OBSERVED ON THE LT FUSE SKIN LOCATED ON THE LT FUSE SKIN LOCATED 4 INCHES BELOW STRINGER 23 BS 666. DAMAGE REMOVED & REPAIRED IAW SRM 53-00-01 REPAIR 6 SECTION I ARE NDT INSPECTED & FOUND DEFECT FREE.  CLASSED AS MAJOR REPAIR CAT A.
